# SDR AALA201806069018

- Difficulty date: June 3, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 32,666 hours, 11,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20L EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LAMP IAW AMM 33-51-19, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
